RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1999, Number 4, Pages 73–76 (Mi ivm602)  

Brief communications

Approximation of functions in the metric $L_2$ with Jacobi weight

T. Yu. Kulikova

M. V. Lomonosov Moscow State University

Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:4, 72–75

Bibliographic databases:

UDC: 517.518
Received: 30.06.1998

Citation: T. Yu. Kulikova, “Approximation of functions in the metric $L_2$ with Jacobi weight”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 4, 73–76; Russian Math. (Iz. VUZ), 43:4 (1999), 72–75

Citation in format AMSBIB
\Bibitem{Kul99}
\by T.~Yu.~Kulikova
\paper Approximation of functions in the metric $L_2$ with Jacobi weight
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1999
\issue 4
\pages 73--76
\mathnet{http://mi.mathnet.ru/ivm602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680524}
\zmath{https://zbmath.org/?q=an:1004.41008}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1999
\vol 43
\issue 4
\pages 72--75


Linking options:
  • http://mi.mathnet.ru/eng/ivm602
  • http://mi.mathnet.ru/eng/ivm/y1999/i4/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:152
    Full text:61
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019